# SDR DLM88100827

- Difficulty date: March 13, 2010
- Submitted: April 12, 2010
- Operation: Air carrier
- Aircraft: N994DL
- Make and model: Doug MD-88
- Aircraft serial: 53346
- Aircraft time: 49,019 hours, 35,786 cycles
- Engine: Pwa JT8D219
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Skin
- Condition: Damaged
- Location: Lt Elevator Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE DAMAGE ON LT ELEVATOR GEARED TAB T/E.  LT ELEVATOR GEARED TAB T/E WAS REPAIRED IAW SRM 55-04 PAR 34 AND OPN 1031 CARD 1213-1221.
